Doctor insights on:
Multi Min Medication
Since last month when i feel hot or have some physical activity i get fever 37.7 up to 38 for few min only then it go with no medication.Is this fever?
Since this morning i am getting sharp pains on both side of my lower back when im breathing. I walk 30 mins twice a day and am on no medication.
Sharp pains: Sharp, shooting pains on inspiration, coughing or with certain motions are often due to pinching of intercostal nerves or muscles that run between 2 ribs. In your case the pinching may occur at the very bottom of the rib cage. If your pains are well below the lower ribs, they may due to some stretching of mildly strained or inflamed lumbar muscles caused by some of your exercise or activities. ...Read more
My TSH levels have gone from normal to 15.6 in two months . I take my medication in the morning 45 min. Prior to other meds and food. What's up?
Thyroid: If you are using a generic brand of thyroid meds you might want to consider a non-generic brand. You also need to have your doctor check the thyroid levels (t4 and t3) and thyroid antibody measurement might be in order. In the meantime you might try 1 tablet one morning and two tablets on alternative days. ...Read more
51 Year old man taking high BP medication,after taking medicine it's now reding 120.
Is it ok to do Headstand(shirshan)Yoga in morning for 5 min?
I would think so: Interesting question! I don't believe it's ever been studied! If your BP is well controlled, I would think it's okay. ...Read more
I take 40 mg. of Tecta 40 min. before breakfast. Will it reduce effectiveness of supplements or other medications taken with breakfasat?
My blood sugar is 170 to 180 two hours after lunch but after 30 min walking after 3 hours its 130, do I need medication fbs is around 100 to 110?
34 male Chol 233, HDL 34. No fam history non smoker. 22 BMI. Can I bring cholesterol without medication? Have started 30 min brisk walk daily.
Yes!: lifestyle changes including exercising, even walking 10,000 steps/ day (consider buying a pedometer) + a Mediterranean diet (rich in fish, vegetables, nuts, etc) ought to be first maneuver and recheck fasting lipids 6-9 months later to be sure trending in correct direction. Medicines later if still needed.... ...Read moreSee 1 more doctor answer
Severe butterflies in stomach starts in chest and goes thru stomach and stops me in my tracks every few min. Terrible feeling. Any medication?
I have problem of premature ejaculation ..I ejaculated within a min of penetration.. Kindly tell me soem medications that i can use before having sex?
Premature ejaculatio: Check out this website/forum as many of us have discussed options for care of premature ejaculation. Or check out http://alvinblin.blogspot.com/search/label/Premature%20Ejaculation for more options. But to summarize, while there are no FDA approved medications to treat premature ejaculation, SSRI-class antidepressants can be used off-label due to anorgasmia side effect. ...Read more
Ringwom all over body ' is it possible for me to bathe 30 min in Morton Epsom lavender salt to help dry it? Or will it spread more. Medication failed
Heart rate has been high min 90+ at rest. Medication change from felodipine to ramipril, now HR low 48-53 at rest.(not athlete) Is this a concern ?
I am having hot flashes on my lower back everyday it start from last month. It last 2 min day time and night time it's hard to sleep . And I missed my period last month I always having regular period. I don't take any medication. ?
Pediatricians. Hand door mouth. Medication not keeping fever down. 102.4 and still 40 min till next dose. Alternating acet& ib profin e3hr. What do?
Don't look...: ...At the temperature; look at the child. Fever under 106 does not harm the child, but overdosing on meds might. Dehydration is a bigger problem; if you have a choice between a teaspoon of fever medicine and a glass of water, give the water. Emergency room is for children with seizures, severe vomiting, severe lethargy or irritability, breathing difficulty - not for a number on the thermometer. ...Read moreSee 2 more doctor answers
Fast heart rate...my cardiology give me adalat (nifedipine) 30 mg what I noticed is medication makes my heart beat faster ..reach to 145 beats/min when just walk !
Nifedipine: Hello and Welcome to HealthTap, yes it can cause rebound tachycardia. Heart rate of 145 b/min is high, please discuss with your cardiologist to change it to another class of medication for hypertension. I hope I have answered your question. If you are interested we can talk about it further via virtual consult. I would need other relavent information before making any relavent change. Thank you! ...Read more
Issue today with yellowish, smelly anal discharge...Not taking any new medications...No bleeding...Mild discomfort for few min w/spastic colon. Never had this issue before. Should i see physician?
Yes: If this was a new event and does not recur, it was probable just something you ate and can be ignored for now. If it continues, especially if there is any.Change in your bowel movements, you should see a health care provider. You might be referred for a colonoscopy. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Mv with min medication
- Multivits with min medication
- Ultra choice multivit with min medication
- Ask a doctor a question free online
- Allergy multi medication
- Advil multi medication
- One daily multi medication
- Thera multi medication
- Multi medication